RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2013, Volume 6, Issue 1, Pages 63–73 (Mi jsfu289)  

This article is cited in 5 scientific papers (total in 5 papers)

Thompson subgroups and large abelian unipotent subgroups of Lie-type groups

Vladimir M. Levchuka, Galina S. Suleimanovab

a Institute of Mathematics and Computer Science, Siberian Federal University, Krasnoyarsk, Russia
b Khakas Technical Institute, Abakan, Russia

Abstract: Let $U$ be a unipotent radical of a Borel subgroup of a Lie-type group over a finite field. For the classical types the Thompson subgroups and large abelian subgroups of the group $U$ were found to the middle 1980's. We complete a solution of well-known problem of their description for the exceptional Lie-types.

Keywords: Lie-type group, unipotent subgroup, large abelian subgroup, Thompson subgroup.

Full text: PDF file (204 kB)
References: PDF file   HTML file
UDC: 512.5
Received: 10.12.2012
Received in revised form: 11.12.2012
Accepted: 25.12.2012
Language:

Citation: Vladimir M. Levchuk, Galina S. Suleimanova, “Thompson subgroups and large abelian unipotent subgroups of Lie-type groups”, J. Sib. Fed. Univ. Math. Phys., 6:1 (2013), 63–73

Citation in format AMSBIB
\Bibitem{LevSul13}
\by Vladimir~M.~Levchuk, Galina~S.~Suleimanova
\paper Thompson subgroups and large abelian unipotent subgroups of Lie-type groups
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2013
\vol 6
\issue 1
\pages 63--73
\mathnet{http://mi.mathnet.ru/jsfu289}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu289
  • http://mi.mathnet.ru/eng/jsfu/v6/i1/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. S. Suleimanova, “Bolshie elementarnye abelevy unipotentnye podgruppy grupp lieva tipa”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 6:2 (2013), 69–76  mathnet
    2. E. A. Kirillova, G. S. Suleimanova, “Kommutativnye idealy naibolshei razmernosti niltreugolnoi podalgebry algebry Shevalle nad polem”, Tr. IMM UrO RAN, 24, no. 3, 2018, 98–108  mathnet  crossref  elib
    3. V. M. Levchuk, G. S. Suleimanova, “Obobschenie zadachi A. I. Maltseva o kommutativnykh podalgebrakh na algebry Shevalle”, Chebyshevskii sb., 19:3 (2018), 231–240  mathnet  crossref  elib
    4. E. A. Kirillova, “Generalized reduced Mal'tsev problem on commutative subalgebras of $E_6$ type Chevalley algebras over a field”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 29 (2019), 31–38  mathnet  crossref
    5. Galina S. Suleimanova, “The highest dimension of commutative subalgebras in Chevalley algebras”, Zhurn. SFU. Ser. Matem. i fiz., 12:3 (2019), 351–354  mathnet  crossref
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:256
    Full text:64
    References:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020